# SDR ASAA2021053034958

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 48,434 hours, 14,438 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Ckpt Trim Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R/H PZTC BITE INDICATES "FLIGHT DECK TRIM VALVE". GROUNDED - YES. COMPLIED W/ B737-800 FIM 21-62 TASK 832 E. (BITE THROUGH VERIFY) WITH NO DEFECTS. PZTC RESET.
